# SDR IPXA2025062502737

- Difficulty date: June 2, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Profile
- Part number: A5398131720200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROFILE CRACKED AT FRAME 73-75 ON R/H SIDE.  INSTALLED NEW Z-PROFILE ON MCD BETWEEN FR 73 TO FR 75 R/H SIDE USING FASTENERS 55(EA) P/N MS20426AD5-7, BATCH 0004372118 AND SEALANT 1 (EA) P/N 04-001-0114, BATCH 0004362797, IAW SRM 51-40-21 AND SRM 51-76-10.
